# SDR UPS04842159

- Difficulty date: February 29, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SEAT TRACK DAMAGED AT STA 319 LBL 24 DOT A5804.  BLEND CORROSION IAW DC8 SRM 51-1-8; OUT OF LIMITS IAW DC8 SRM 53-2-3; ROUTED OUT SEAT TRACK IAW DC8 SRM 53-2-3 FIG D; ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED PLUG AND CHANNEL IAW UPS DC8 SRM 53-2-3 THEN REINSTALLED FLOORBOARD IAW UPS DC8 SRM 51-3-1.
